Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/113800
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorZhang, M.en
dc.contributor.authorShi, P.en
dc.contributor.authorLiu, Z.en
dc.contributor.authorCai, J.en
dc.contributor.authorSu, H.en
dc.date.issued2018en
dc.identifier.citationInternational Journal of Robust and Nonlinear Control, 2018; 28(6):2161-2171en
dc.identifier.issn1049-8923en
dc.identifier.issn1099-1239en
dc.identifier.urihttp://hdl.handle.net/2440/113800-
dc.description.abstractThis paper addresses the problem of dissipativity-based asynchronous control for a class of discrete-time Markov jump systems. A unified framework to design a controller for discrete-time Markov jump systems with mixed time delays is proposed,which is fairly general and can be reduced to a synchronous controller or a mode-independent controller. Based on a stochastic Lyapunov function approach, which fully utilizes available information of the systemmode and the controller, a sufficient condition is established to ensure the stochastic stability and strictly (Q, S, R) dissipative performance of the resulting closed-loop system. Finally, the effectiveness and validity of the proposedmethod are illustrated with a simulation example.en
dc.description.statementofresponsibilityMeng Zhang, Peng Shi, Zhitao Liu, Jianping Cai, Hongye Suen
dc.language.isoenen
dc.publisherWileyen
dc.rightsCopyright © 2017 John Wiley & Sons, Ltd.en
dc.subjectAsynchronous control; dissipativity; Markov jump systems; mixed time delaysen
dc.titleDissipativity-based asynchronous control of discrete-time Markov jump systems with mixed time delaysen
dc.typeJournal articleen
dc.identifier.rmid0030095827en
dc.identifier.doi10.1002/rnc.4005en
dc.relation.granthttp://purl.org/au-research/grants/arc/DP170102644en
dc.identifier.pubid433962-
pubs.library.collectionElectrical and Electronic Engineering publicationsen
pubs.library.teamDS03en
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidShi, P. [0000-0001-8218-586X]en
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.